Table of Contents


Maria B. Pintarelli
Solution of an equation in Poisson partial derivatives with conditions of Dirichlet using techniques of the inverse moments problem
J. Math. Comput. Sci., 9 (2019), 239-253
PDF

O. Bhanu Sekhar
Common fixed points of generalized contraction maps in metric spaces
J. Math. Comput. Sci., 9 (2019), 254-287
PDF

Mohd Arif
Chaos synchronization between two identical restricted three body problem via active control and adaptive control method
J. Math. Comput. Sci., 9 (2019), 288-302
PDF

Nzerem Francis Egenti, Ugorji Hycinth Chimezie
Cardiac conduction system: the graph theoretic approach
J. Math. Comput. Sci., 9 (2019), 303-326
PDF

S. Subbulakshmi, A. Kachimohideen
Monitoring process performance using self-starting cumulative sum control chart
J. Math. Comput. Sci., 9 (2019), 327-339
PDF

Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar, Punit Kumar Singh
On some classes of concircular curvature tensor on Lorentzian para-Sasakian manifolds
J. Math. Comput. Sci., 9 (2019), 340-353
PDF

Xuezhang Hou
An optimal control for a hybrid hyperbolic dynamic system
J. Math. Comput. Sci., 9 (2019), 354-364
PDF

Khalil I.T. Al-Dosary
Limit cycles for planar differential systems with quasi-homogeneous nonlinearities
J. Math. Comput. Sci., 9 (2019), 365-371
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS